SOLVING IVPs IN ODEs BY USING SOME L-STABLE METHODS IN VARIABLE STEP-SIZE FORMULATION

Authors

  • GURJINDER SINGH UNIVERSITY INSTITUTE OF ENGINEERING AND TECHNOLOGY, PANJAB UNIVERSITY, CHANDIGARH-160014, INDIA
  • V. KANWAR UNIVERSITY INSTITUTE OF ENGINEERING AND TECHNOLOGY, PANJAB UNIVERSITY, CHANDIGARH-160014, INDIA
  • SAURABH BHATIA UNIVERSITY INSTITUTE OF ENGINEERING AND TECHNOLOGY, PANJAB UNIVERSITY, CHANDIGARH-160014, INDIA

Abstract

In this paper, we propose a one-parameter family of the L-stable modified trapezoidal method for solving numerically initial value ordinary differential equations (ODEs). The
proposed family has second algebraic order of convergence and is L-stable. Further, variable step-size formulation of the proposed methods is considered as embedded-type methods. A comparison of numerical results made by the proposed methods and by the existing classical ODE solver is given.

Downloads

Published

2017-01-28

How to Cite

SINGH, G., KANWAR, V., & BHATIA, S. (2017). SOLVING IVPs IN ODEs BY USING SOME L-STABLE METHODS IN VARIABLE STEP-SIZE FORMULATION. Journal of the Nigerian Mathematical Society, 35(3), 424–438. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/40

Issue

Section

Articles